# SDR CALA2024100700780

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005FAL
- Aircraft time: 39,246 hours, 14,212 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 32144464
- Part serial: 12451
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 40,940 hours, 14,354 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L BLEED TRIP OFF LGT CAME ON AT 80KTS. TAKEOFF ABORTED. FOLLOWED FIM 36-10 TASK 809. UNABLE TO PERFORM TS OF PRECOOLER CHK AT LINE. REQUESTING MEL MEL 3603A CANNOT DEFER DUE TO ICING RESTRICTION REF AMM 36-11-00-700-801 ACCOMPLISHED HEALTH CHECK ON HIGH STAGE VALVE STEP I 1-5C. HIGH STAGE VALVE DID NOT OPEN WHEN SUPLYING 75 PSI AND DID NOT CLOSE FULLY. SUSPECTED HSV INOP. HSV NIS IN SFO ADD EMP:U367910 REMOVED AND REPLACED WITH A NEW HIGH STAGE VALVE AND SEAL. REF AMM 36-11-06-400-801PARTS USED:  99-3611-3-0013,QTY :1 29-3611-9-0002,QTY :1  1335101,QTY :1.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1335101  SN OFF 2451  VALVE, HIGH STA  OFF 29-3611-9-0002 2451 ON 29-3611-9-0002 3884 PERFORMED LEAK CK.. GOOD.. NO LEAKING FOUND AT THIS TIME.. REF AMM 36-11-00-400-801 STEP G2B. PERFORMED RUN UP OPS TEST. OPS CK BLEED AIR CROSSOVER TEST GOOD. REF AMM 36-11-00-710-801. NO LIGHT CAME ON AT TAKE OFF POWER..
